# SDR R61A201408071017

- Difficulty date: August 7, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17067136403
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FWD CARGO DOOR THRESHOLD ATTACH BRACKETS ARE CORRODED.  MAINTENANCE R & R FWD CARGO DOOR THREASHOLD ATTACH BRACKETS IAW SRM 51-41-01. CONTINUATION CARDS C1 FOR WORK PERFORMED, PN 170-67136-403, SUPPORT.
